# SDR USAA2011032591231

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 69,593 hours, 31,160 cycles
- Engine: Iae V2500A1
- Engine time: 52,592 hours, 23,280 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Engine, Iae, V2500A1QEC
- Component part number: V2500A1QEC
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

FLT 51 - PHX - RTO - ON TAKEOFF ROLL AT ABOUT 110 KNOTS, CREW REPORTED A LOUD BANG AND THE AIRCRAFT VEERED SHARPLY TO THE RIGHT - TAKEOFF WAS REJECTED.   PASSENGERS REPORTED SEEING FLAMES COMING OUT OF THE RIGHT ENGINE.  MAINTENANCE FOUND NR 2 ENGINE HIGH PRESSURE COMPRESSOR STAGE 6 HAS BLADES WITH MISSING MATERIAL AND TEARS.  REPLACED NR 2 ENGINE.
